Kodai Mathematical Journal

Meromorphic solutions of functional equation P(f)P(g) = 1

Mingbo Yang and Ping Li

Full-text: Open access

Abstract

By utilizing Nevanlinna's value distribution theory, we find the meromorphic solutions of the functional equations of the type P(f)P(g) = 1, where P is a polynomial with three distinct zeros at least.

Article information

Source
Kodai Math. J., Volume 31, Number 1 (2008), 54-67.

Dates
First available in Project Euclid: 25 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1206454551

Digital Object Identifier
doi:10.2996/kmj/1206454551

Mathematical Reviews number (MathSciNet)
MR2414233

Zentralblatt MATH identifier
1140.30312

Citation

Yang, Mingbo; Li, Ping. Meromorphic solutions of functional equation P ( f ) P ( g ) = 1. Kodai Math. J. 31 (2008), no. 1, 54--67. doi:10.2996/kmj/1206454551. https://projecteuclid.org/euclid.kmj/1206454551


Export citation